research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
New theorems in approximation theory
مبرهنات جديدة في نظرية التقريب

Author: Nabaa Mery Kasim نبأ ميري قاسم
Journal: Baghdad Science Journal مجلة بغداد للعلوم ISSN: 20788665 24117986 Year: 2010 Volume: 7 Issue: 2 Pages: 1056-1060
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

The aim of this paper is to prove some results for equivalence of moduli of smoothnes in approximation theory , we used a"non uniform" modulus of smoothness and the weighted Ditzian –Totik moduli of smoothness in by spline functions ,several results are obtained .For example , it shown that ,for any the inequality , is satisfied ,finally, similar result for chebyshev partition and weighted Ditzian –Totik moduli of smoothness are also obtained.

الهدف من هذا البحث هو برهان نتائج للتكافؤات بين مقايس النعومة في نظرية التقريب ,استخدمنا مقياس النعومة غير الطبيعي ومقياس نعومة ديتيزين الثقيل في الفضاءات لدوال السيلاني , نتائج عديدة حصلنا عليها مثلا, بينا المتراجحة عندما , متحققة واخيرا بينا تجزئة شيبشيف متحققة ايضا باستخدام مقياس نعومة ديتزين الثقيل.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2010 (1)